# SDR AALA201810169004

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 51,693 hours, 25,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI1041
- Part serial: 3363
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PLEASE INSPECT SLIDE AT R1 DOOR FOR PROPER INSTALLATION. INSTALLED R1 DOOR EVACUATION SLIDE PER 25-94-20.
